Alert archive / California / Wind Advisories in 2014
Wind Advisory 39, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Dec 14, 2014, 10:00 AM PST. It took effect at Dec 15, 2014, 4:00 AM PST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2014, 10:00 AM PST (18:00 UTC)
- In effect from
- Dec 15, 2014, 4:00 AM PST
- Expired
- Dec 16, 2014, 1:29 AM PST
- In force
- 21 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
882 WWUS76 KHNX 141800 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1000 AM PST SUN DEC 14 2014 CAZ092-150200- /O.EXP.KHNX.FG.Y.0013.000000T0000Z-141214T1800Z/ /O.NEW.KHNX.WI.Y.0039.141215T1200Z-141216T1200Z/ SOUTHEASTERN SAN JOAQUIN VALLEY- 1000 AM PST SUN DEC 14 2014 ...WIND ADVISORY IN EFFECT FROM 4 AM MONDAY TO 4 AM PST TUESDAY... ...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM MONDAY TO 4 AM PST TUESDAY FOR THE KERN COUNTY PORTION OF THE SOUTHEASTERN SAN JOAQUIN VALLEY. * LOCATIONS INCLUDE...BAKERSFIELD...ARVIN...THE BASE OF THE GRAPEVINE...WHEELER RIDGE. * WINDS...SOUTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 55 MPH. * TIMING...WINDS WILL BEGIN TO INCREASE LATE SUNDAY NIGHT AND WILL BE STRONGEST MONDAY AFTERNOON AND EVENING BEFORE DIMINISHING LATE. * IMPACTS...DANGEROUS DRIVING CONDITIONS. TREES AND POWER LINES MAY BE DOWNED. POSSIBLE ROOF DAMAGE. LIGHTWEIGHT LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089>091-141900- /O.EXP.KHNX.FG.Y.0013.000000T0000Z-141214T1800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 1000 AM PST SUN DEC 14 2014 ...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... FOG HAS MOSTLY LIFTED ALTHOUGH A FEW PATCHES MAY LINGER UNTIL MIDDAY. $$ CAZ095-150200- /O.NEW.KHNX.WI.Y.0039.141215T1200Z-141216T1200Z/ KERN COUNTY MOUNTAINS- 1000 AM PST SUN DEC 14 2014 ...WIND ADVISORY IN EFFECT FROM 4 AM MONDAY TO 4 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM MONDAY TO 4 AM PST TUESDAY FOR THE KERN COUNTY MOUNTAINS. * LOCATIONS INCLUDE...INTERSTATE 5 OVER THE GRAPEVINE...LEBEC. * WINDS...SOUTHEAST 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. A FEW GUSTS MAY EXCEED 60 MPH. * TIMING...WINDS WILL BEGIN TO INCREASE LATE SUNDAY NIGHT AND WILL BE STRONGEST MONDAY AFTERNOON AND EVENING BEFORE DIMINISHING LATE. * IMPACTS...DANGEROUS DRIVING CONDITIONS. TREES AND POWER LINES MAY BE DOWNED. POSSIBLE ROOF DAMAGE. LIGHTWEIGHT LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
8 follow-up statements
594 WWUS76 KHNX 150154 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 554 PM PST SUN DEC 14 2014 CAZ092-150300- /O.CAN.KHNX.WI.Y.0039.141215T1200Z-141216T1200Z/ SOUTHEASTERN SAN JOAQUIN VALLEY- 554 PM PST SUN DEC 14 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY THE EXTREME SOUTHEASTERN SAN JOAQUIN VALLEY. LATEST MODEL GUIDANCE IS INDICATING THAT THE HIGH WINDS WILL NOT SPREAD INTO THE EXTREME SOUTHERN PART OF THE VALLEY AS PREVIOUS THOUGHT. $$ CAZ095-151000- /O.CON.KHNX.WI.Y.0039.141215T1200Z-141216T1200Z/ KERN COUNTY MOUNTAINS- 554 PM PST SUN DEC 14 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 4 AM PST TUESDAY... * LOCATIONS INCLUDE...INTERSTATE 5 OVER THE GRAPEVINE...LEBEC. * WINDS...SOUTHEAST 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. * TIMING...WINDS WILL BEGIN TO INCREASE LATE TONIGHT AND WILL BE STRONGEST MONDAY AFTERNOON AND EVENING BEFORE DIMINISHING LATE. * IMPACTS...DANGEROUS DRIVING CONDITIONS. TREES AND POWER LINES MAY BE DOWNED. POSSIBLE ROOF DAMAGE. LIGHTWEIGHT LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JDB WEATHER.GOV/HANFORD
611 WWUS76 KHNX 150357 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 757 PM PST SUN DEC 14 2014 CAZ089>092-151200- /O.NEW.KHNX.FG.Y.0014.141215T0357Z-141215T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 757 PM PST SUN DEC 14 2014 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST MONDAY FOR CENTRAL SAN JOAQUIN VALLEY. * LOCATIONS INCLUDE...HANFORD...LEMOORE...CORCORAN...CARUTHERS ...RIVERDALE...FIVE POINTS...AVENAL...ARMONA * VISIBILITY...VISIBILITY WILL BE REDUCED TO LESS THAN ONE QUARTER OF A MILE. * IMPACTS...DANGEROUS DRIVING CONDITIONS ARE EXPECTED ALONG HIGHWAYS 198 AND 41 AND 43. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ CAZ095-151200- /O.CON.KHNX.WI.Y.0039.141215T1200Z-141216T1200Z/ KERN COUNTY MOUNTAINS- 757 PM PST SUN DEC 14 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 4 AM PST TUESDAY... * LOCATIONS INCLUDE...INTERSTATE 5 OVER THE GRAPEVINE...LEBEC. * WINDS...SOUTHEAST 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. * TIMING...WINDS WILL BEGIN TO INCREASE LATE TONIGHT AND WILL BE STRONGEST MONDAY AFTERNOON AND EVENING BEFORE DIMINISHING LATE. * IMPACTS...DANGEROUS DRIVING CONDITIONS. TREES AND POWER LINES MAY BE DOWNED. POSSIBLE ROOF DAMAGE. LIGHTWEIGHT LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JDB WEATHER.GOV/HANFORD
909 WWUS76 KHNX 151152 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 352 AM PST MON DEC 15 2014 CAZ089>092-151700- /O.CON.KHNX.FG.Y.0014.000000T0000Z-141215T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 352 AM PST MON DEC 15 2014 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * LOCATIONS INCLUDE...HANFORD...LEMOORE...CORCORAN...CARUTHERS ...RIVERDALE...FIVE POINTS...AVENAL...ARMONA * VISIBILITY...VISIBILITY WILL BE REDUCED TO LESS THAN ONE QUARTER OF A MILE. * IMPACTS...DANGEROUS DRIVING CONDITIONS ARE EXPECTED ALONG HIGHWAYS 198 AND 41 AND 43. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ CAZ095-152000- /O.CON.KHNX.WI.Y.0039.141215T1200Z-141216T1200Z/ KERN COUNTY MOUNTAINS- 352 AM PST MON DEC 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * LOCATIONS INCLUDE...INTERSTATE 5 OVER THE GRAPEVINE...LEBEC. * WINDS...SOUTHEAST 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. * TIMING...WINDS WILL CONTINUE TODAY BEFORE DIMINISHING LATE. * IMPACTS...DANGEROUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DUDLEY WEATHER.GOV/HANFORD
304 WWUS76 KHNX 151339 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 539 AM PST MON DEC 15 2014 CAZ089>092-151445- /O.CAN.KHNX.FG.Y.0014.000000T0000Z-141215T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 539 AM PST MON DEC 15 2014 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE DENSE FOG ADVISORY. ONLY PATCHY DENSE FOG REMAINS IN FOG PRONE AREAS. HANFORD IS STILL REPORTING VISIBILITY AT 1/4 MILE AT THE AIRPORT. MOST AREAS HAVE MUCH BETTER VISIBILITY. $$ CAZ095-152145- /O.CON.KHNX.WI.Y.0039.000000T0000Z-141216T1200Z/ KERN COUNTY MOUNTAINS- 539 AM PST MON DEC 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * LOCATIONS INCLUDE...INTERSTATE 5 OVER THE GRAPEVINE...LEBEC. * WINDS...SOUTHEAST 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. * TIMING...WINDS WILL CONTINUE TODAY BEFORE DIMINISHING LATE. * IMPACTS...DANGEROUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DUDLEY WEATHER.GOV/HANFORD
327 WWUS76 KHNX 152140 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 140 PM PST MON DEC 15 2014 CAZ095-160545- /O.CON.KHNX.WI.Y.0039.000000T0000Z-141216T1200Z/ KERN COUNTY MOUNTAINS- 140 PM PST MON DEC 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * LOCATIONS INCLUDE...INTERSTATE 5 OVER THE GRAPEVINE...LEBEC. * WINDS...SOUTHEAST 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. * TIMING...WINDS WILL CONTINUE THIS AFTERNOON BEFORE DIMINISHING LATE TONIGHT. * IMPACTS...DANGEROUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MV WEATHER.GOV/HANFORD
590 WWUS76 KHNX 152140 CCA NPWHNX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HANFORD CA 140 PM PST MON DEC 15 2014 CAZ095-160545- /O.COR.KHNX.WI.Y.0039.000000T0000Z-141216T1200Z/ KERN COUNTY MOUNTAINS- 140 PM PST MON DEC 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FOR THE GRAPEVINE AREA IN THE KERN COUNTY MOUNTAINS UNTIL 4 AM PST TUESDAY. * LOCATIONS INCLUDE...INTERSTATE 5 OVER THE GRAPEVINE...LEBEC. * WINDS...SOUTHEAST 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. * TIMING...WINDS WILL CONTINUE THIS AFTERNOON BEFORE DIMINISHING LATE TONIGHT. * IMPACTS...DANGEROUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MV WEATHER.GOV/HANFORD
129 WWUS76 KHNX 160533 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 933 PM PST MON DEC 15 2014 CAZ095-161200- /O.CON.KHNX.WI.Y.0039.000000T0000Z-141216T1200Z/ KERN COUNTY MOUNTAINS- 933 PM PST MON DEC 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FOR THE GRAPEVINE AREA IN THE KERN COUNTY MOUNTAINS UNTIL 4 AM PST TUESDAY. * LOCATIONS INCLUDE...INTERSTATE 5 OVER THE GRAPEVINE...LEBEC. * WINDS...SOUTHEAST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * TIMING...WINDS WILL CONTINUE THIS EVENING BEFORE DIMINISHING LATE TONIGHT. * IMPACTS...DANGEROUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DS WEATHER.GOV/HANFORD
924 WWUS76 KHNX 160929 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 129 AM PST TUE DEC 16 2014 CAZ095-161030- /O.CAN.KHNX.WI.Y.0039.000000T0000Z-141216T1200Z/ KERN COUNTY MOUNTAINS- 129 AM PST TUE DEC 16 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY FOR THE GRAPEVINE AREA IN THE KERN COUNTY MOUNTAINS. WINDS HAVE DECREASED IN THE GRAPEVINE AREA OF THE KERN COUNTY MOUNTAINS. THUS THE WIND ADVISORY HAS BEEN CANCELLED. $$ BEAN WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Dec 14, 3:45 AM PST, 6 hours 15 minutes earlier.
Area forecast discussion, Dec 14, 3:45 AM PST, 6 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
345 AM PST SUN DEC 14 2014
.SYNOPSIS...
HIGH PRESSURE RIDGING WILL BRIEFLY PREVAIL THROUGH SUNDAY...AND
DENSE FOG WILL RETURN TO THE SAN JOAQUIN VALLEY TONIGHT INTO SUNDAY
MORNING. AFTERWARD...MORE STORM SYSTEMS WILL AFFECT THE AREA
DURING SUNDAY NIGHT AND INTO THE MIDDLE OF NEXT WEEK.
&&
.DISCUSSION...
CLEARING CONTINUES ACROSS THE DISTRICT THIS MORNING WITH A VERY
GOOD POTENTIAL FOR FOG DEVELOPMENT. UPPER AIR ANALYSIS SHOWING THE
PACIFIC COAST UNDER A RIDGE OF HIGH PRESSURE...AHEAD OF THE NEXT
PACIFIC STORM. IR SATELLITE IMAGERY CURRENTLY HAS THE NEXT STORM
ABOUT 400 MILES WEST OF THE BAY AREA AND MOVING EAST. IN THE
MEANWHILE...FOG HAS FORMED OVER THE SAN JOAQUIN VALLEY WITH
WIDESPREAD DENSE FOG BEING OBSERVED THIS MORNING.
CURRENT MODEL TIMING WILL HAVE THE NEXT STORM PUSHING INTO THE BAY
AREA LATER TONIGHT AND MOVING INTO THE CENTRAL CALIFORNIA INTERIOR
CLOSER TO MONDAY MORNING. THE FIRST OF PIECE OF ENERGY IS EXPECTED
TO LIFT NORTHEAST TO EXTREME NORTHERN CALIFORNIA WITH A SECOND
PIECE OF ENERGY DROPPING INTO THE AREA ON MONDAY. THE SECOND PIECE
IS THE ONE EXPECT TO START ANOTHER ROUND OF PRECIPITATION TO THE
REGION. THE BULK OF THE PRECIPITATION MAY REMAIN NORTH AND WEST
OF THE DISTRICT WITH SIGNIFICANT RAIN/SNOW AMOUNTS MAY BE
OBSERVED OVER THE CENTRAL CALIFORNIA INTERIOR. AT THE MOMENT...
WILL CONTINUE TO HIGHLIGHT THE MESSAGE OF ANOTHER STORM. WHILE
AMOUNT MAY NOT REACH RECORD LEVELS OR WARNING CRITERIA...AMOUNTS
WILL STILL BE SIZABLE. IN ADDITION...THE TIMING OF THE TROF MAY
ALLOW FOR CONVECTION OVER THE COASTAL AREAS ON MONDAY. WILL
ANALYZE CONVECTIVE PARAMETERS ONE MORE TIME BEFORE ADDING
THUNDERSTORMS TO THE FORECAST ON MONDAY.
&&
.AVIATION...
IN THE SAN JOAQUIN VALLEY...AREAS OF IFR AND LIFR IN FOG UNTIL 18Z
SUNDAY. OTHERWISE...VFR CONDITIONS EXPECTED ACROSS THE CENTRAL
CALIFORNIA INTERIOR FOR THE NEXT 24 HOURS.
.END..
&&
.AIR QUALITY ISSUES...
NONE.
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 12-14 74:1929 32:1972 52:1922 21:1967
KFAT 12-15 76:1958 39:1963 54:1962 25:1975
KFAT 12-16 70:1958 39:1963 59:1888 25:1967
KBFL 12-14 80:1958 36:1972 53:1950 20:1901
KBFL 12-15 79:1958 40:1992 51:2006 19:1901
KBFL 12-16 77:1976 42:1963 55:1893 22:1901
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
DENSE FOG ADVISORY UNTIL 10 AM PST THIS MORNING CAZ089>092.
&&
PUBLIC...MOLINA
AVN/FW...ANDERSEN
SYNOPSIS...BSO
WEATHER.GOV/HANFORDHazardous weather outlook, Dec 14, 5:33 AM PST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 533 AM PST SUN DEC 14 2014 CAZ096-142145- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 533 AM PST SUN DEC 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. ...NEXT STORM ARRIVES MONDAY... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY * SNOW ACCUMULATIONS: 4 TO 10 INCHES. * ELEVATION: SNOW LEVEL LOWERING TO AROUND 5000 FEET TUESDAY. * WINDS: GUSTS UP TO 50 MPH OVER THE CREST. * TIMING: SNOW WILL BEGIN MONDAY MORNING...WITH THE HEAVIEST SNOW MONDAY EVENING THROUGH TUESDAY MORNING. * LOCATIONS INCLUDE: TUOLUMNE MEADOWS...TIOGA PASS...HUNTINGTON LAKE...DEVILS POST PILE. * IMPACTS: DANGEROUS DRIVING CONDITIONS. BLOWING SNOW POSSIBLE OVER THE HIGHER ELEVATIONS. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.